# SDR 2005FA0001365

- Difficulty date: September 27, 2005
- Submitted: October 6, 2005
- Operation: General aviation
- Aircraft: N6950X
- Make and model: Cessna 172B
- Aircraft serial: 17247850
- Engine: Cont IO360D
- System (JASC): 2701 · Control Column Section
- Part: Yoke
- Part number: 05131663
- Condition: Broken
- Location: Lt Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON THE FLAIR ON LANDING AT NORMAL WEIGHTS THE CONTROL YOLK BROKE AT THE OUTSIDE LT RADIUS.  THIS CAUSED THE NOSE WHEEL OF THE AC TO DROP AT A GREATER SPEED THAN NORMAL AND SHIMMY WAS EXPERIENCED THE MAIN GEAR HAD JUST TOUCHED DOWN WHEN THE FAILURE OCCURRED.  PART OF THE YOLK WAS STILL ATTACHED TO THE ASSEMBLY SO AILERON CONTROL WAS MAINTAINED.  (NM13200504343) (K)
